Unknown

Dataset Information

Hypertriglyceridemia Induced by Fluorouracil: A Novel Case Report.


ABSTRACT: We had previously reported on S-1-induced hypertriglyceridemia. Here, we report fluorouracil-induced hypertriglyceridemia in a patient with capecitabine-induced hypertriglyceridemia and the corresponding therapeutic process. A woman in her forties who had experienced grade 3 hypertriglyceridemia due to oxaliplatin + capecitabine was administered fluorouracil ± oxaliplatin + levofolinate calcium + panitumumab; however, grade 4 hypertriglyceridemia occurred after the thirteenth administration. Bezafibrate normalized the elevation. Chemotherapy cessation resulted in its decrease to normal, and bezafibrate was stopped. Nine months after cessation, treatment with fluorouracil + irinotecan + levofolinate calcium + ramucirumab was initiated. After four cycles of treatment, her serum triglyceride

SUBMITTER: Saito Y 

PROVIDER: S-EPMC7983629 | biostudies-literature | 2021 Jan-Apr

REPOSITORIES: biostudies-literature